Neuropathy?...Reasons why????

Betty Martini betty at noel.pd.org
Wed Sep 18 18:31:57 EST 1996


Probably because the patient is using aspartame marketed as NutraSweet, 
Equal, Spoonful, etc.  It destroys the central nervous system and mimics MS.
Shooting pains down the legs are common, numbness, joint pain, loss of 
eqilibrium, tinnitus.  Remember there is wood alcohol (methanol) in it 
that converts to formaldehyde and then formic acid and causes metabolic 
acidosis.  A lot of people think they suffer from fibromyalgia and can 
hardly walk.  We get them off aspartame and usually their neurological 
problems disappear.  Incidently, aspartame precipitates diabetes.  And 
for anyone who wants a diabetic journal with 16 pages on the dangers of 
aspartame, especially for diabetics, you can get it free by simply 
writing me at the address below sending a self-addressed large envelope and
6 stamps. 

In a nutshell aspartame destroys the optic nerve, central nervous system 
and brain, and instructions to our auto-responder and reports from 
physicians, are listed below my signature.

Regards,
Betty

*****************************************************************************
To get more information on aspartame, email betty at pd.org as follows:
Subject: sendme help   
The subject line must be typed exactly like the above line.
Betty Martini             1.  Take the 60-day No-Aspartame test
Mission Possible                 and send us your case history.
PO Box 28098              2.  Tell your doctor and your friends.
Atlanta GA  30358         3.  Return Aspar-Poisoned foods to the store. 
USA                           (Nutrasweet(tm), Equal(tm), Spoonful(tm), etc)

We are dedicated to the proposition that we will not be satisfied until death 
and disability are no longer considered an acceptable cost of business.

On 13 Jul 1996, Melanie L. Lenard wrote:

> I have peripheral neuropathy too and am *not* diabetic.
> 
> My neurologist said the other most common cause is alcoholism.
> 
> Exposure to a variety of chemicals (eg Agent Orange) and drugs (such as 
> those taken by transplant patients) can cause this condition. Lyme's 
> disease is a possibility too.
> 
> Most discouraging, the doctor said that in 50% of the cases, they never
> do find the cause.  There doesn't seem to be any treatment either. 
> 
> Does anybody have any further suggestions as to causes (or 
> cures)?
> 
> an635687 at anon.penet.fi wrote:
> >
> >If a patient is NOT diabetic.....What other reasons could there be for
> >him to be experiencing peripheral neuropathy?  
> >
> >I sense there might be something going on 'below the surface', so to
> >speak....but the only symptom seems to be neuropathy....
> >
> >What are the reasons/conditions that a patient might be experiencing
> >peripheral neuropathy besides diabetes?
> >
> >Thanks for your help!  Please respond by e-mail, as I don't check this
> >newsgroup regularly.
> >
> >BB
> 
> 
> 
> 



More information about the Neur-sci mailing list